# SDR DXTA2025122906305

- Difficulty date: December 26, 2025
- Submitted: December 29, 2025
- Operation: Air carrier
- Aircraft: N326QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500385
- Aircraft time: 7,908 hours, 6,153 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CABIN EMER LIGHTS "ON" IN THE ARMED POSITION. OCCURRED DURING CRUISE, LIGHTS REMAINED ON UNTIL SHUTDOWN.
